A member asked:

Had large skin biopsy on leg, given mupirocin to apply 2x daily for redness 12days post surgery. now worried, as i've had c-diff twice (and ongoing crohns) and it is listed as a possible side effect. should i discontinue?

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Applying antibiotic to skin should not cause C diff infection. It may be worsening of Crohns. Wish you good health!

Answered Jan 14, 2020

110 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...